# SDR DALA2018091305578

- Difficulty date: September 13, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 80,981 hours, 62,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SVC CHK FOUND LEFT AND RIGHT AFT OVERWING EXIT SIGN IDENTIFIERS LAMPS INOP. REMOVED AND REPLACED BATTERY PACK SUPPLY BATTERIES PER AMM 33-53. OPS CHK GOOD.
